Bulas and Medicines 2022

Chá Vick Pyrena: what is it for and how to take it

Table of contents:

Chá Vick Pyrena: what is it for and how to take it
Chá Vick Pyrena: what is it for and how to take it
Anonim

Vick Pyrena tea is an analgesic and antipyretic powder that is prepared as if it were a tea, being an alternative to taking pills. Paracetamol tea has several flavors and can be found in pharmacies under the name of Pyrena, from Vick's laboratory or even in the generic version.

The price of paracetamol tea is approximately 1 real and fifty cents and can be found in the flavors honey and lemon, chamomile or cinnamon and apple.

What is it for

This tea is indicated to fight headache, fever and body aches typical of flu states. Its effect starts about 30 minutes after taking it, and takes effect for 4 to 6 hours.

How to take it

Dissolve the contents of a sachet in a cup of hot water and drink immediately. No need to add sugar.

  • Adults: take 1 envelope every 4 hours, with a maximum of 6 envelopes per day;
  • Adolescents: take 1 envelope every 6 hours, with a maximum of 4 envelopes per day;

Not recommended for children under 12 years old.

Possible side effects

Normally this tea is very well tolerated, but in rare cases it can cause diarrhea, weakness, mood swings, itching, difficulty urinating, nausea, loss of appetite, redness of the skin, dark urine, anemia, sudden paralysis.

When not to take

In case of liver or kidney disease. Not for use by children under the age of 12 or for more than 10 consecutive days.Its use during pregnancy or breastfeeding must be indicated by the doctor. This tea should not be used if you are taking any other medicine that contains Paracetamol.

It is not recommended to take this paracetamol tea with high doses of barbiturates, carbamazepine, hydantoin, rifampicin, sulfinpyrazone, and anticoagulants such as warfarin because it increases the risk of bleeding.

Popular topic